Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Frenet formulas for a general subspace of a Riemann space


Author: E. H. Cutler
Journal: Trans. Amer. Math. Soc. 33 (1931), 839-850
MSC: Primary 53A45
DOI: https://doi.org/10.1090/S0002-9947-1931-1501620-4
MathSciNet review: 1501620
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A45

Retrieve articles in all journals with MSC: 53A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1931-1501620-4
Article copyright: © Copyright 1931 American Mathematical Society